# SDR 2007UALA01348

- Difficulty date: April 29, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR FRAME IS CRACKED AT UPPER HINGE CUTOUT, .25 INCH LONG, FOUND AT THE 7 O'CLOCK POSITION.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED A CRES DOUBLER.
